* Upcoming papers  
Subject Keyword Abstract Author
Finite-time L2-L∞ Filtering for Nonlinear Stochastic Systems Based on a Novel Stochastic Finite-time Stability Theorem

Mingzhe Hou*, AiguoWu, and Gunagren Duan
International Journal of Control, Automation, and Systems, vol. 15, no. 2, pp.489-497, 2017

Abstract : "This paper presents a novel stochastic finite-time stability theorem and gives its application in the finitetime L2 􀀀L¥ filter design for nonlinear stochastic systems. Different form the frequently-used stochastic finitetime stability result, the proposed one does not require that all the states have the same fractional order exponent. Based on this result, a sufficient condition is given for nonlinear stochastic systems to possess the finite-time L2 􀀀 L¥ performance with a prescribed gain. Further, an existence condition of the finite-time L2 􀀀L¥ filter with a prescribed disturbance attenuation level is given for nonlinear stochastic systems with external disturbance inputs. The effectiveness of the obtained results is illustrated by an example."

Keyword : Finite-time stability, L2􀀀L¥ filtering, nonlinear systems, stochastic systems

Download PDF : Click this link

Business License No.: 220-82-01782